# SDR AALA20120724001

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 60,920 hours, 31,506 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR FITTING ON LEFT WING TRAILING EDGE IS CRACKED ON THE INBOARD FORWARD CORNER.  REPLACED CASTING PER AARD 51-00-05-1.
